# SDR YENA2025111001094

- Difficulty date: November 6, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N965JT
- Make and model: Airbus A321-231
- Aircraft serial: 06512
- Aircraft time: 34,428 hours, 10,982 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1033, MCO-SJU. LEVEL II FUME EVENT. STRONG PERSISTENT MELTED CRAYON SMELL FROM 10,000 UNTIL LANDING SMELLED BY BOTH PILOTS. ALSO NOTICEABLE ON APU BLEED AFTER PARKING AT THE GATE. SMELL SEEMED TO BE CONFINED TO THE COCKPIT.; C/W INFORMATION NOTICE 2017-T015 SECTION B2. IDENTIFY ODOR TYPE 1 APU. PERFORMED DECONTAMINATION PER TSM 05-50-00-810-085D. A/C IS OK FOR SERVICE.
